# SDR SWAA2017040512880

- Difficulty date: March 28, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 41,910 hours, 24,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT FORWARD OF AFT CARGO DOOR INOPERATIVE.   R & R THE LAMP IAW AMM.
